# SDR FDEA201106212370

- Difficulty date: June 21, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 41,638 hours, 26,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 44,740 hours, 29,401 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SETTING T/O POWER HAD LOUD BANG AND ALL ENG NR 1 INSTRUMENTS DROPPED. REPEATED T/O PRIOR TO T/O.  REJECTED T/O PRIOR TO T/O POWER BEING SET. ENG NR1  WAS RUNNING ROUGH AND SMOOTHED OUT AS ENG WOUND DOWN.  OPEN COWLING FOUND MASSIVE AMOUNT OF OIL IN COWL.  INSPECTED INTAKE, NO DAMAGE, INSPECTED EXHAUST  SECTION FOUND ALL THE BLADES WITH SEVERE DAMAGE AND EXHAUST WITH SEVERAL HOLES.  NOTIFIED MOCC ENGINE CHANGE REQUIRED.  THE ENGINE IS APPROVED FOR REMOVAL.  ENGINE IS APPROVED FOR R & R DUE TO TURBINE BLADES DAMAGED.
